MathSciNet Relay Station
MathSciNet bibliographic data
MR1117404 82B20
Mielke, A. Ferromagnetism in the Hubbard model on line graphs and further considerations. J. Phys. A 24 (1991), no. 14, 3311–3321.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement